RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 209–219 (Mi fpm885)  

This article is cited in 1 scientific paper (total in 1 paper)

On a measure of algebraic independence of values of Jacobi elliptic functions

Ya. M. Kholyavka

Ivan Franko National University of L'viv

Abstract: In the paper, an estimate for the measure of algebraic independence is proved for values of the Jacobi elliptic function $\operatorname{sn}(z)$ at different algebraic points.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5782–5790

Bibliographic databases:

UDC: 511.3

Citation: Ya. M. Kholyavka, “On a measure of algebraic independence of values of Jacobi elliptic functions”, Fundam. Prikl. Mat., 11:6 (2005), 209–219; J. Math. Sci., 146:2 (2007), 5782–5790

Citation in format AMSBIB
\Bibitem{Kho05}
\by Ya.~M.~Kholyavka
\paper On a~measure of algebraic independence of values of Jacobi elliptic functions
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 209--219
\mathnet{http://mi.mathnet.ru/fpm885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204433}
\zmath{https://zbmath.org/?q=an:05358126}
\elib{http://elibrary.ru/item.asp?id=9127631}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5782--5790
\crossref{https://doi.org/10.1007/s10958-007-0392-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848895399}


Linking options:
  • http://mi.mathnet.ru/eng/fpm885
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. M. Kholyavka, “On the transcendence of moduli of the Jacobian elliptic functions”, J. Math. Sci., 182:4 (2012), 560–564  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:141
    Full text:56
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020